Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Wall manifolds


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 251 (1979), 287-298
MSC: Primary 57R85
DOI: https://doi.org/10.1090/S0002-9947-1979-0531980-5
MathSciNet review: 531980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the calculation of the oriented cobordism ring, it is standard to consider so-called Wall manifolds, for which the first Stiefel-Whitney class is the reduction of an integral class. This paper studies the Wall-type structures in the equivariant case.


References [Enhancements On Off] (What's this?)

  • [1] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 0413144 (54:1265)
  • [2] F. L. Capobianco, Cobordism classes represented by fiberings with fiber $ RP(2k\, + \,1)$, Michigan Math J. 24 (1977), 185-192. MR 0461529 (57:1514)
  • [3] P. E. Conner, Lectures on the action of a finite group, Springer-Verlag, Berlin, 1968. MR 0258023 (41:2670)
  • [4] K. Komiya, Oriented bordism and involutions, Osaka J. Math. 9 (1972), 165-181. MR 0307221 (46:6341)
  • [5] R. J. Rowlett, Wall manifolds with involution, Trans. Amer. Math. Soc. 169 (1972), 153-162. MR 0314076 (47:2628)
  • [6] R. E. Stong, Unoriented bordism and actions of finite groups, Mem. Amer. Math. Soc. No. 103 (1970). MR 0273645 (42:8522)
  • [7] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292-311. MR 0120654 (22:11403)
  • [8] E. R. Wheeler, Equivariant bordism exact sequences, Duke Math. J. 42 (1975), 451-458. MR 0372884 (51:9088)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0531980-5
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society